Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 84, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 19, 2009, 2:21 PM CDT for 4 counties in Illinois. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 2:21 PM CDT (19:21 UTC)
- Expired
- Jun 19, 2009, 3:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Fulton County, IL, Mason County, IL, Peoria County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 56 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:09 PM CDT | HAIL 0.88 | 2 Sw Tremont, IL | |
| Jun 19, 3:12 PM CDT | HAIL 1 | Tremont, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:14 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2125 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 191921 SVRILX ILC057-125-143-179-192015- /O.NEW.KILX.SV.W.0084.090619T1921Z-090619T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 221 PM CDT FRI JUN 19 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN MASON COUNTY IN CENTRAL ILLINOIS... SOUTHEASTERN PEORIA COUNTY IN CENTRAL ILLINOIS... NORTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS... EASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS... * UNTIL 315 PM CDT. * AT 220 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES SOUTHWEST OF GLASFORD...OR ABOUT 7 MILES NORTHEAST OF LEWISTOWN...AND WAS MOVING EAST NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... GLASFORD... PEORIA... PEKIN... BARTONVILLE... MARQUETTE HEIGHTS... CREVE COEUR... TREMONT... EAST PEORIA... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4073 8955 4047 8940 4039 9002 4048 9008 TIME...MOT...LOC 1920Z 249DEG 27KT 4045 9001 $$ MILLER
2 follow-up statements
000 WWUS53 KILX 191949 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 249 PM CDT FRI JUN 19 2009 ILC057-125-191957- /O.CAN.KILX.SV.W.0084.000000T0000Z-090619T2015Z/ FULTON IL-MASON IL- 249 PM CDT FRI JUN 19 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MASON AND EASTERN FULTON COUNTIES IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. BE ALERT FOR THE DEVELOPMENT OF SEVERE WEATHER THIS EVENING. LAT...LON 4044 8983 4058 8986 4073 8955 4047 8940 TIME...MOT...LOC 1947Z 241DEG 29KT 4059 8979 $$ ILC143-179-192015- /O.CON.KILX.SV.W.0084.000000T0000Z-090619T2015Z/ TAZEWELL IL-PEORIA IL- 249 PM CDT FRI JUN 19 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR SOUTHEASTERN PEORIA AND NORTHWESTERN TAZEWELL COUNTIES... AT 247 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GLASFORD...OR 9 MILES WEST OF PEKIN. ANOTHER SEVERE THUNDERSTORM WAS 4 MILES SOUTHWEST OF SOUTH PEKIN. BOTH STORMS WERE MOVING NORTHEAST AT 35 MPH. LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE... POWERTON...SOUTH PEKIN...BARTONVILLE...NORTH PEKIN...PEKIN... GREATER PEORIA REGIONAL AIRPORT...PEORIA...CREVE COEUR...MARQUETTE HEIGHTS...EAST PEORIA AND GROVELAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4044 8983 4058 8986 4073 8955 4047 8940 TIME...MOT...LOC 1947Z 241DEG 29KT 4059 8979 $$ MILLER
000 WWUS53 KILX 192014 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 314 PM CDT FRI JUN 19 2009 ILC143-179-192022- /O.EXP.KILX.SV.W.0084.000000T0000Z-090619T2015Z/ TAZEWELL IL-PEORIA IL- 314 PM CDT FRI JUN 19 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PEORIA AND WESTERN TAZEWELL COUNTIES EXPIRES AT 315 PM CDT... A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR EXTREME EASTERN PEORIA COUNTY AND NORTHERN TAZEWELL COUNTY UNTIL 4 PM... AND CENTRAL TAZEWELL COUNTY UNTIL 415 PM. THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 4044 8983 4058 8986 4073 8955 4047 8940 TIME...MOT...LOC 2012Z 241DEG 29KT 4069 8955 $$ MILLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:30 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 19, 12:30 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1230 PM CDT FRI JUN 19 2009 .DISCUSSION... ISSUED 1016 AM CDT FRI JUN 19 2009 WELL-DEFINED OUTFLOW BOUNDARY EVIDENT ON RADAR AND VISIBLE SATELLITE IMAGES FROM NEAR QUINCY NORTHEAST TO BLOOMINGTON. HAD SOME THUNDERSTORMS DEVELOP ALONG IT EARLIER ACROSS CENTRAL ILLINOIS...MAINLY NORTH OF A MACOMB TO BLOOMINGTON LINE. MAIN MCS ROLLING ACROSS THE NORTHERN THIRD OF THE STATE WITH A LONG HISTORY OF PRODUCING WIND DAMAGE. MAIN UPDATE TO THE FORECAST TODAY INVOLVED ISSUANCE OF A HEAT ADVISORY ACROSS ABOUT THE SOUTH HALF OF THE CWA. CRITERIA OF 100F HEAT INDICES SHOULD BE FAIRLY COMMON SOUTH OF I-72 THIS AFTERNOON AND EARLY EVENING. AREAS NEAR CHAMPAIGN MAY REACH THIS FOR AWHILE...BUT THIS WILL BE CONDITIONAL ON AMOUNT OF CLOUD COVER THAT OCCURS. GEELHART && .AVIATION... ISSUED 1230 PM CDT FRI JUN 19 2009 MAIN FORECAST ISSUE FOR THE TAFS WILL BE THE TIMING OF A SEVERE SQUALL LINE...AS IT MOVES SOUTHHEAST FROM IOWA AND ACROSS THE TERMINAL SITES THIS EVENING. USING THE 4KM WRF MODEL...ATTEMPED TO PROVIDE A 3-HOUR WINDOW AT EACH SITE WHEN THIS IS MOST LIKELY...BEGINNING AROUND 23Z AT KPIA AND ENDING AROUND 03Z AT KCMI. BEFORE THIS ARRIVES...SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE AFTERNOON...WITH REGIONAL RADAR MOSAICS HINTING AT THIS FROM NEAR KUIN SOUTHWEST INTO WEST CENTRAL MISSOURI...AS WELL AS JUST NORTHEAST OF KCMI. MAINTAINED VCTS AT ALL SITES FOR MUCH OF THIS PERIOD. COLD FRONT EXPECTED TO PUSH ACROSS THE TAF SITES LATE THIS EVENING...WITH WINDS SWINGING TO THE WEST-NORTHWEST BY 12Z. GEELHART && .PREV DISCUSSION... ISSUED 315 AM CDT FRI JUN 19 2009 STRONG CONVECTION DEVELOPING EARLY THIS MORNING ALONG PERIPHERY OF 700MB CAP AND NOSE OF LLJ IN LOWER GRT LAKES...AS WELL AS COOL SIDE OF FRONTAL BOUNDARY IN NEB. LOCAL AREA REMAINS CAPPED UNDER +12C 700MB TEMPS WHICH EXTEND SW INTO TX. 07Z SFC MAP SHOWED WARM FRONT DRAPED FROM NRN IA...SE INTO NRN IL AND CENTRAL IN. SOUTH OF THE BOUNDARY LARGE POOL OF MID 70S DEWPOINTS...COMBINED WITH TEMPS IN UPPER 70S TO PRODUCE LOW/MID 80S HEAT INDEX VALUES AT 3 AM ACROSS THE CWA. POORLY ORGANIZED COLD FRONT STRETCHED FROM ND DOWN INTO WRN KS. ALOFT...UPPER LEVEL RIDGE WAS CENTERED OVER THE LOWER MS VALLEY WHILE A LONGWAVE TROUGH WAS DIGGING INTO THE ROCKIES. SEVERAL SHORTWAVES WERE EJECTING OUT OF THE BASE OF THE TROUGH...UP ACROSS THE CENTRAL PLAINS. MAIN FORECAST ISSUE IS SVR PLACEMENT/TIMING LATER TODAY AS THE TROUGH AND FRONT TO OUR WEST MOVE INTO A VERY UNSTABLE AIRMASS. SHORT TERM...TODAY AND TONIGHT POOR MODEL PERFORMANCE CONTINUES AND HAVE BASED SHORT TERM FORECAST LARGELY ON CONCEPTUAL MODELS WITH SOME INPUTS FROM THERMODYNAMIC AND KINEMATIC FIELDS OF SHORT RANGE MODELS...ALONG WITH SOME MASS FIELDS. WILL NEED TO WATCH OUTFLOW FROM EARLY MORNING CONVECTION TO OUR WEST...IF THIS CAN WORK EAST OF THE MS RIVER...CAP WOULD WEAKEN AND ALLOW SOME CONVECTION TO DEVELOP LATER THIS MORNING IN THE NRN CWA. THIS SCENARIO DOES NOT LOOK LIKELY AS MEAN LAYER FLOW DIRECTS THIS ACTIVITY ENE THROUGH NRN IA...AND THIS IS SUPPORTED BY THE 4KM WRF...WHICH HAS PERFORMED DECENTLY IN THIS UNSETTLED PATTERN. HOWEVER WILL CARRY SOME CHC POPS ACROSS THE NORTH THIS MORNING IN CASE CONVECTION TAKES OFF AND CAN PROPAGATE INTO CAP AND MODIFY ENVIRONMENT THIS FAR SE. HAVE KEPT HIGHER POPS FOR LATE AFTERNOON AND EVENING AS THE SHORTWAVE AND FRONT APPROACH FROM THE NW. BY MID AFTERNOON TEMPS SHOULD RISE INTO THE UPPER 80S/LOWER 90S...AND WITH DEWPOINTS IN MID 70S...MUCAPES APPROACH 3K J/KG. SYNOPTIC SCALE FORCING AIDED BY 90KT UPPER LEVEL JET STREAK SHOULD ALLOW CAP TO WEAKEN AND SUPERCELLS/CLUSTERS TO DEVELOP ALONG FRONT IN SRN IA BY MID AFTERNOON. 0-6KM BULK SHEAR VALUES OF 50-60 KTS OVERSPREAD THE AREA BY 00Z...AND WITH NEARLY UNIDIRECTIONAL SHEAR...APPEARS THE STORMS WILL DEVELOP INTO A SQUALL LINE AS COLD POOL DEVELOPS AND LINE TRACKS SE ACROSS THE ILX CWA DURING THE EVENING. DAMAGING STRAIGHT LINE WINDS OF 60-80 MPH LOOK TO BE THE MAIN THREAT. SOME LARGE HAIL IN THE STRONGER CORES BUT WITH WBZ HEIGHT NEAR 15KFT AGL THIS SHOULD BE SECONDARY. DEPENDING ON THE ORIENTATION OF THE LINE...HEAVY RAIN AND FLASH FLOODING COULD BE AN ISSUE AS PRECIPITABLE WATER VALUES REACH AN IMPRESSIVE 2+ INCHES. THE LINE SHOULD GRADUALLY WEAKEN AFTER MIDNIGHT AS INSTABILITY WANES AND THE BEST DYNAMICS PUSH OFF TO THE EAST. WITH COLD FRONT SLOW TO CLEAR OUR SE COUNTIES...WILL KEEP LOW CHC POPS INTO EARLY SATURDAY MORNING. SPC HAS ENTIRE AREA NORTH OF I-70 IN MDT RISK /MAINLY FOR DMGG WINDS/ AND THIS LOOKS REASONABLE BASED ON LATEST DATA. BACK TO THE HEAT AND HUMIDITY TODAY...PEAK HEATING AND HIGH HUMIDITY THIS AFTERNOON WILL PUSH HEAT INDEX VALUES UP OVER 100F SOUTH OF I-72...AND POSSIBLY FLIRTING WITH HEAT ADVISORY CRITERIA SOUTH OF I-70. LONG TERM...SATURDAY THROUGH THURSDAY QUICK LOOK AT THE EXTENDED SHOWS DOMINANT FEATURE DURING THE PERIOD BEING A LARGE UPPER LEVEL RIDGE /HEAT DOME/ WHICH WILL SLOWLY MIGRATE NORTHWEST INTO THE PLAINS AND MIDWEST. THIS WILL KEEP WARM/HUMID CONDITIONS AROUND THE AREA THROUGH MUCH OF NEXT WEEK. FRONT THAT PUSHES SOUTH OF US ON SATURDAY DOES NOT HAVE MUCH COOL AIR BEHIND IT...THOUGH DEWPOINTS WILL DROP BY 5-10 DEGREES. APPEARS THE FRONT WORKS BACK NORTH AS A WARM FRONT AND MAY BRING SOME A FEW STORMS ON SUNDAY...AND ADDED SLGT CHC POPS FOR THIS. FORECAST REMAINS DRY AFTER THAT...THOUGH DETAILS WILL NEED TO BE WATCHED AS A RING OF FIRE PATTERN SETS UP ON THE PERIPHERY OF THE RIDGE. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ049>057-061>063- 066>068-071>073. &&
Hazardous weather outlook, Jun 19, 11:41 AM CDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1141 AM CDT FRI JUN 19 2009 ILZ028>031-037-038-201200- MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 1141 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING. ILZ027-036-040-041-047-048-201200- CASS-FULTON-KNOX-MASON-MENARD-SCHUYLER- 1141 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SOME MINOR RENEWED RISES WILL OCCUR ON THE ILLINOIS RIVER...AND THE RIVER WILL REMAIN ABOVE FLOOD STAGE THE NEXT SEVERAL DAYS. THE SPOON RIVER AT LONDON MILLS WILL BE ABOVE FLOOD STAGE THROUGH LATE TONIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY 3 PM THIS AFTERNOON... CONTINUING THROUGH THIS EVENING. ILZ042>046-201200- CHAMPAIGN-DE WITT-LOGAN-PIATT-VERMILION- 1141 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM THIS AFTERNOON THROUGH THIS EVENING. ILZ053-201200- MACON- 1141 AM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES BE NEAR 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON THROUGH THIS EVENING. ILZ066>068-071>073-201200- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1141 AM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. A SQUALL LINE IS EXPECTED TO MOVE INTO SOUTHEAST ILLINOIS FROM THE NORTHWEST THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON AND EARLY EVENING...AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE STORMS FOR EARLY SATURDAY MORNING...MAINLY SOUTHEAST OF INTERSTATE 70. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY 7 PM THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE. ILZ049>051-201200- MORGAN-SANGAMON-SCOTT- 1141 AM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL RANGE FROM 95 TO 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HAVANA AND DOWNSTREAM THROUGH NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 PM THIS AFTERNOON THROUGH THIS EVENING. ILZ052-054>057-061>063-201200- CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY- 1141 AM CDT FRI JUN 19 2009 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS. A SQUALL LINE IS EXPECTED TO MOVE INTO CENTRAL ILLINOIS FROM THE NORTHWEST LATER THIS AFTERNOON AND THIS EVENING. DAMAGING WINDS WILL BE THE GREATEST THREAT. SOME LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. HEAT INDEX VALUES WILL BE NEAR 100 DEGREES TODAY AHEAD OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM THIS AFTERNOON THROUGH THIS EVENING. GEELHART
In the hours before
Local storm report, Jun 19, 10:09 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1009 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HAIL PEORIA 40.74N 89.61W
06/19/2009 E1.00 INCH PEORIA IL EMERGENCY MNGR
REPORTED BY PEORIA CITY EMA
&&
GEELHARTLocal storm report, Jun 19, 11:21 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM TSTM WND DMG 1 N PEORIA 40.76N 89.61W
06/19/2009 PEORIA IL EMERGENCY MNGR
TREE LIMBS DOWN.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 12:06 AM CDT | River Flood Warning | ILX | Fulton, Knox | 67 hr |
| Jun 19, 9:50 AM CDT | Heat Advisory | ILX | Christian, Clark, Clay, Coles, Crawford, Cumberland and 12 more | 9 hr |
| Jun 19, 10:12 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 22 min |
| Jun 19, 3:00 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 60 min |
| Jun 19, 3:10 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 65 min |
| Jun 19, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Piatt | 49 min |
| Jun 19, 3:49 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 41 min |
| Jun 19, 3:58 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 47 min |
| Jun 19, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 54 min |
| Jun 19, 4:21 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Morgan, Scott | 39 min |
| Jun 19, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Knox, Mason, Schuyler | 45 min |
| Jun 19, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Sangamon, Scott | 46 min |
| Jun 19, 5:01 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 59 min |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Mason, Peoria, Stark and 2 more | 42 min |
| Jun 19, 5:21 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 39 min |
| Jun 19, 5:30 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Marshall, Tazewell, Woodford | 45 min |
| Jun 19, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard | 39 min |
| Jun 19, 5:39 PM CDT | Tornado Warning | ILX | Vermilion | 51 min |
| Jun 19, 5:53 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Stark | 45 min |
| Jun 19, 5:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 46 min |
| Jun 19, 6:04 PM CDT | Areal Flood Advisory | ILX | DeWitt, Logan, Macon | 3 hr |
| Jun 19, 6:08 PM CDT | Tornado Warning | ILX | DeWitt | 29 min |
| Jun 19, 6:20 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 40 min |
| Jun 19, 6:30 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, McLean, Piatt | 45 min |
| Jun 19, 6:34 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark, Woodford | 31 min |
| Jun 19, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Douglas, Moultrie, Shelby | 48 min |
| Jun 19, 6:56 PM CDT | Tornado Warning | ILX | Champaign | 16 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.